Error message

Deprecated function: The each() function is deprecated. This message will be suppressed on further calls in menu_set_active_trail() (line 2405 of /home/cjm/public_html/includes/menu.inc).

Closure Ideals of $MS$-Algebras

CJM Vol. 6 (December 2014), pp. 31 – 46.


Abstract: 

The concepts of dominator ideals and closure ideals are introduced in $MS$-algebras and many properties of these ideals are studied. Closure ideals are characterized in terms of principal dominator ideals. It is then proved that the lattice of all closure ideals is isomorphic to the ideal lattice of the lattice of all principal dominator ideals. A set of equivalent conditions is obtained to characterize closure ideals of $MS$-algebras. Finally some properties of closure ideals are studied with respect to homomorphisms.


2000 Mathematics Subject Classification: 

Full Paper (PDF): 
AttachmentSize
PDF icon CJM2014-article3.pdf134.5 KB